# SDR DALA2025040102443

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 75,283 hours, 29,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6717 ON S/C FOUND FWD DOOR / CABIN SEVERAL EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND PWR SUPPLY M731 AND ASSOCIATED BATTERY INOP. R/R BOTH - REF B757 AMM 33-51-07. OPS CK GOOD. (7127868)
